# SDR GTIA9700070

- Difficulty date: December 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Torn
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - FLOOR PANEL AFT CABIN FASTENER HOLE IS TORN OUT AT CORNER.  REPAIRED BY FABRICATING RD DOUBLER.  ALODINE AND PRIMED PER SRM 51-10-3 AND DRILLED AND COUNTERSUNK PER SRM 51-10-4 AND INSTALLED RIVETS PER SRM 51-30-2.  REPAIRED PER SRM 53-05.  (M)
